JournalsggdVol. 4, No. 4pp. 799–812

A conjecture on product decompositions in simple groups

  • Martin W. Liebeck

    Imperial College, London, UK
  • Nikolay Nikolov

    University of Oxford, UK
  • Aner Shalev

    The Hebrew University of Jerusalem, Israel
A conjecture on product decompositions in simple groups cover
Download PDF

Abstract

We propose a conjecture concerning decompositions of finite simple groups as products of conjugate subgroups, and prove it for a large class of maximal subgroups.

Cite this article

Martin W. Liebeck, Nikolay Nikolov, Aner Shalev, A conjecture on product decompositions in simple groups. Groups Geom. Dyn. 4 (2010), no. 4, pp. 799–812

DOI 10.4171/GGD/107